| Catalog Number |
4251687-02 |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.Review of the device history record performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.If additional pertinent information becomes available a follow-up report will be filed. .
Event or Problem Description
As reported by the user facility: "during an introcan demo to a colleague, while showcasing the safety feature of introcan, a nurse did not realize the shield was displaced from the tip of the needle, and pricked herself.".